关于凸g-期望的表示的一些结果  

Some Results on the Representation of Convex g-Expectations

在线阅读下载全文

作  者:纪荣林[1] 江龙[1] 石学军[1] 

机构地区:[1]中国矿业大学理学院,中国徐州221116

出  处:《湖南师范大学自然科学学报》2016年第2期72-76,共5页Journal of Natural Science of Hunan Normal University

基  金:国家自然科学基金资助项目(11371362);2014年江苏省普通高校研究生科研创新计划资助项目(KYZZ_0373)

摘  要:在倒向随机微分方程生成元满足基本假设的前提下,通过次线性g-期望所控制的一族概率测度,得到了受控于该次线性g-期望的凸g-期望的一个新的表示.进一步地,对任意给定的凸g-期望,证明了控制该凸g-期望的极小次线性g-期望的存在性.Under the basic assumptions on generators that for any convex g-expectation dominated by some sublinear g-expectation,there exists a set of probability measures controlled by the sublinear g-expectation,a new representation of these convex g-expectations has been obtained in this work. Furthermore,for any given convex gexpectation,we show the existence of the minimal sublinear g-expectations dominating the convex g-expectation from above.

关 键 词:倒向随机微分方程 凸g-期望 表示 极小元 

分 类 号:O211.63[理学—概率论与数理统计]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象